# SDR 96FDEA00255

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR WARNING LIGHT ON SECOND OFFICER'S PANEL AND RED DOOR WARNING LIGHT ON FRONT PANEL REMAINED ON AFTER GEAR RETRACTION.  THE ABNORMAL PROCEDURE WAS ATTEMPTED.  DURING RECYCLE, DOORS OPERATED NORMAL BUT LIGHT REMAINED ON DURING RETRACTION.  ALSO, LOUD RUMBLING NOISE LIKE DOORS WERE OPEN WAS EVIDENT THROUGHOUT FLIGHT.  REPEAT WRITE-UP, DEFERRED LIGHT PER MEL 32-1 EXP 2-25-95 CAT C CONT NR 0215039, NOSE GEAR DOOR WARNING SYSTEM INOP.  NOSE STRUT WAS FOUND FLAT AGAIN AFTER RESERVICING STRUT.  RECHECKED NOSE GEAR DOORS PER MM 32-21, NO DEFECTS NOTED.  SWUNG GEAR SEVERAL TIMES WITH NO DEFECTS.
